# SDR CALA2018021800683

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 50,820 hours, 15,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Overhead Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS UNARMED INDICATOR HAS ONE LAMP INOPERATIVE ON OVERHEAD PANEL.  REPLACED THE LAMP IAW MM 33-11-00
